Robust stability of systems with delayed feedback

Erik I. Verliest, Anatoli F. Ivanov

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

Some issues in the stability of differential delay systems in the linear and the nonlinear case are investigated. In particular, sufficient robustness conditions are derived under which a system remains stable, independent of the length of the delay(s). Applications in the design of delayed feedback systems are given. Two approaches are presented, one based on Lyapunov theory, the other on a transformation to Jordan form. In the former, sufficient conditions are obtained in the form of certain Riccati-type equations.

Original languageEnglish (US)
Pages (from-to)213-222
Number of pages10
JournalCircuits, Systems, and Signal Processing
Volume13
Issue number2-3
DOIs
StatePublished - Jun 1 1994

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust stability of systems with delayed feedback'. Together they form a unique fingerprint.

  • Cite this